Open Access
Translator Disclaimer
June 2017 Generalized Donaldson–Thomas invariants on the local projective plane
Yukinobu Toda
J. Differential Geom. 106(2): 341-369 (June 2017). DOI: 10.4310/jdg/1497405629

Abstract

We show that the generating series of generalized Donaldson–Thomas invariants on the local projective plane with any positive rank is described in terms of modular forms and theta type series for indefinite lattices. In particular, it absolutely converges to give a holomorphic function on the upper half plane.

Citation

Download Citation

Yukinobu Toda. "Generalized Donaldson–Thomas invariants on the local projective plane." J. Differential Geom. 106 (2) 341 - 369, June 2017. https://doi.org/10.4310/jdg/1497405629

Information

Received: 30 November 2014; Published: June 2017
First available in Project Euclid: 14 June 2017

zbMATH: 06846954
MathSciNet: MR3662995
Digital Object Identifier: 10.4310/jdg/1497405629

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.106 • No. 2 • June 2017
Back to Top